Nonuniversal transverse electron mean free path through few-layer graphene

Leiden Repository

Nonuniversal transverse electron mean free path through few-layer graphene

Type: Article / Letter to editor
Title: Nonuniversal transverse electron mean free path through few-layer graphene
Author: Geelen, D.Jobst, J.Krasovskii, E.E.Molen, S.J. van derTromp, R.M.
Journal Title: Physical Review Letters
Issue: 8
Volume: 123
Start Page: 086802
Issue Date: 2019
Uri: https://arxiv.org/pdf/1904.13152.pdf
Handle: http://hdl.handle.net/1887/76907
 

Files in this item

Description Size View
application/pdf Physical_Review_Letters_123oe2019oe086802.pdf 1.029Mb View/Open Full text at publisher site

This item appears in the following Collection(s)